IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Finite Hjelmslev planes with new integer invariants


Authors: David A. Drake and Hanfried Lenz
Journal: Bull. Amer. Math. Soc. 82 (1976), 265-267
MSC (1970): Primary 05B25; Secondary 05B20
DOI: https://doi.org/10.1090/S0002-9904-1976-14016-5
MathSciNet review: 0406828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Artmann, Existenz und projektive Limiten von Hjelmslev-Ebenen n-ter Stufe, Atti del Convergno di geometria Combinatoria e sue Applicazioni (Univ. degli Studi di Perugia, Perugia, 1970), Int. Mat., Univ. Perugia, Perugia, 1971, pp. 27-41. MR 49 #7910. MR 343166
  • 2. D. Drake, Nonexistence results for finite Hjelmslev planes, Abh. Math. Sem. Univ. Hamburg 40 (1974), 100-110. MR 49 #3676. MR 338913
  • 3. D. Drake and E. Shult, Extremal Hjelmslev planes (to appear).
  • 4. E. Kleinfeld, Finite Hjelmslev planes, Illinois J. Math. 3 (1959), 403-407. MR 21 #5934. MR 107209
  • 5. W. Klingenberg, Projektive und affine Ebenen mit Nachbarelementen, Math. Z. 60 (1954), 384-406. MR 16, 507. MR 65938

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B25, 05B20

Retrieve articles in all journals with MSC (1970): 05B25, 05B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14016-5

American Mathematical Society